# SDR RAIA2018111640001

- Difficulty date: November 4, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERIOR SKIN IS GOUGED INSIDE PYLON ACCESS PANEL 424DB R/H SIDE @ FR 67....REMOVED DAMAGE AND INSTALLED DOUBLER AND FILLER.
